Birth Control
Depo-Provera
Birth Control Pill

Can you have missed periods after being off birth control for a month?

303132

Top Answer
User Avatar
Wiki User
2005-12-05 00:31:40
2005-12-05 00:31:40

Yes you can.

1
๐Ÿ™
0
๐Ÿคจ
0
๐Ÿ˜ฎ
0
๐Ÿ˜‚
0

Related Questions

User Avatar

caused from prenacy or birth control

User Avatar

Some women miss periods as a side effect of birth control. some women miss complete periods while on birth control.

User Avatar

you are pregnant. this might be hard to believe but you are. deal with it.

User Avatar

Your OBGYN can't tell whether or not you're taking your birth control pill. Frequent complaints of irregular bleeding and missed periods raise suspicion of missed pills.

User Avatar

Hi, The following can cause too many periods while on birth control. * The doseage of birth control not being high enough for you. * Wrong type of birth control for you. * Missed birth control pill(s). * Pregnancy. * Urinary tract infection. Please note this is advice only and should not be used in place of a medical experts.

User Avatar

Yes, many woman still get monthly bleeding while taking birth control pills.

User Avatar

Women can take the birth control pills continuously without a break to skip the periods.

User Avatar

Birth control is the only healthy way of skipping a period. Continous skipping of periods through birth control is not adviseable.

User Avatar

Hello, There are a variety of causes for a missed period. Causes of a missed period are as follows: * Pregnancy. * Taking the Plan B pill. * Missing Birth Control Pills. * Recently starting Birth Control Pills. * Irregular Periods. * PCOS. * Late Ovulation. * Stress. * Urinary Tract Infection. * Vaginal Infection. Not ovulating can cause irregular periods, also stress and starvation can cause you to miss a period.

User Avatar

Nausea can be a side effective of doubling up on the birth control pill after missed pills.

User Avatar

Yes you can get pregnant if you missed a birth control shot for four months. However, doctors say that it takes about a week after a missed period to get pregnant.

User Avatar

Sometimes your periods are late or non-existent on the birth control pill. If you have missed pills or are concerned you can take a pregnancy test. Missing birth control pills will decrease the effectiveness of them preventing you from becoming pregnant. The birth control pills will not make the pregnancy test come up positive.

User Avatar

Being on the pill can cause spotting between periods, called breakthrough bleeding.

User Avatar

Various things: Pregnancy, illness, birth control, being a teenager, menopause...

User Avatar

You could have the chance of being pregnant. But there are also other factors that could affect this: stress, phys. activity, being overweight/underweight. If you have been sexually active recently and missed your periods your might want to take a test. Birth Control can also mess up the cycle as well.

User Avatar

Been there, done that. My child is now 18 years old. Best "oops" moment I have ever had!

User Avatar

While on birth control, your periods should last just as long as when you're not on birth control. Some women regularly experience 2-3 day periods while other women can regularly experience 6-8 day periods.

User Avatar

No, you sound normal. The longer I was on the pill the lighter my periods got. If you missed any pills you may have a problem, but I doubt that you are.

User Avatar

Birth Control and obesity

User Avatar

You shouldn't be taking birth control if you're not prescribed it. Birth control pills don't stop periods, they stop pregnancy.

User Avatar

It shouldn't have any effect on your periods. You could be under stress or if you are between the ages of 12 - 16 it's not uncommon to miss several periods. If you go on the birth control pill this can cause this as well and it can happen if you go off the birth control pill. If it continues please see your doctor.

User Avatar

Birth control is used primarily as a contraceptive, to decrease periods, and to decrease PMS symptoms

User Avatar

You shouldn't be having multiple periods when on birth control pills. You need to see your Doctor about this. It's possible the birth control you're on isn't suitable for you so a change of birth control may be advisable.

User Avatar

If you just started taking birth control your periods are going to be irregular for the first few months. But it is possible to still get pregnant on the pill.


Copyright ยฉ 2020 Multiply Media, LLC. All Rights Reserved. The material on this site can not be reproduced, distributed, transmitted, cached or otherwise used, except with prior written permission of Multiply.